# SDR FDEA201511043471

- Difficulty date: November 4, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 734 hours, 25,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON FLOORBEAM TO FRAME BRACKET AT STATION 1681.8, RBL 70.  FRAME BRACKET REPLACED IAW SRM 51-40-02 & DWG 146N8725.  CLASSIFIED AS A MAJOR CAT A WITH NO SMR REQUIREMENTS.  EO F-5100-7-5001 PT 1 ATTACHMENTS B & C UPDATED ON THIS INPUT.  REF JPF STAGES 1 - 4 FOR WORK CARRIED OUT.
